Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Pressure in left ear, sore lymph node. Taking doxycycline. Nausea under right diaphragm and dizziness. Suggestions?

Last week I had a feeling of pressure in my left ear. Not painful but once in a while it would pulse. I also noticed that my left lymphnode was sore. My dermatologist hve me doxycycline for acne and once I started taking that, the lymphnode pain went away. My ear still feels clogged but doesn't pulse. Is there a connection? I've also been experiencing nausea right under my diaphragm and some dizziness.
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  591
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
there must be sinusitis in your case the post nasal drip of sinuses behave like this
when the thick discharge falls back it cause oar lymph nodes and eustachian tube blockage leading to clogging in ear,incidentaly doxi ou were taking for acne cleared your infection as doxicycline clears the sinuses also
but for clearing eustachean tube and back of throat you add
alegra 120 mg bd
syp piriton 1/2 tsf night
syp glusil 1 tsf bd
put nasivion nasal drops to clear back of throat and eustachian tube
it will take 3 week to come t normal
you can also do valsulva exercise to clear the eustachian tube
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor